Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 246783, 11 pages
http://dx.doi.org/10.1155/2010/246783
Research Article

Permanence of a Discrete Periodic Volterra Model with Mutual Interference and Beddington-DeAngelis Functional Response

Department of Mathematics and Physics, Fujian University of Technology, Fuzhou, Fujian 350014, China

Received 4 March 2010; Accepted 12 May 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Runxin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. P. Hassel, “Density dependence in single-species population,” Journal of Animal Ecology, vol. 44, pp. 283–295, 1975. View at Publisher · View at Google Scholar
  2. K. Wang and Y. L. Zhu, “Global attractivity of positive periodic solution for a Volterra model,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 493–501, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Lin and F. Chen, “Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 548–556, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. J. Chen and L. J. Chen, “Permanence of a discrete periodic Volterra model with mutual interference,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 205481, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Apanasov and X. Xie, “Discrete actions on nilpotent Lie groups and negatively curved spaces,” Differential Geometry and Its Applications, vol. 20, no. 1, pp. 11–29, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. D. Chen, “Permanence and global stability of nonautonomous Lotka-Volterra system with predator-prey and deviating arguments,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1082–1100, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-H. Fan and W.-T. Li, “Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Wang and M. Q. Wang, Ordinary Difference Equation, Xinjiang University Press, Xinjiang, China, 1991.